Polynomial Cycles in Finitely Generated Domains.

F. Halter-Koch; W. Narkiewicz

Monatshefte für Mathematik (1995)

  • Volume: 119, Issue: 4, page 275-280
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Halter-Koch, F., and Narkiewicz, W.. "Polynomial Cycles in Finitely Generated Domains.." Monatshefte für Mathematik 119.4 (1995): 275-280. <http://eudml.org/doc/178686>.

author = {Halter-Koch, F., Narkiewicz, W.},
journal = {Monatshefte für Mathematik},
keywords = {length of cycles of polynomial map},
number = {4},
pages = {275-280},
title = {Polynomial Cycles in Finitely Generated Domains.},
url = {http://eudml.org/doc/178686},
volume = {119},
year = {1995},

AU - Halter-Koch, F.
AU - Narkiewicz, W.
TI - Polynomial Cycles in Finitely Generated Domains.
JO - Monatshefte für Mathematik
PY - 1995
VL - 119
IS - 4
SP - 275
EP - 280
KW - length of cycles of polynomial map
UR - http://eudml.org/doc/178686
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.